# SDR 0103339969

- Difficulty date: July 30, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N9333
- Make and model: Doug DC-9-31
- Aircraft serial: 47246
- Aircraft time: 81,546 hours, 85,874 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Channel
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During H-check of the APB found a 1 1/8" crack in the upper inboard bend radius of the 5910130-9 channel running downward along the radius. Repaired per EA 99-181359
